Journal of Mathematics and Computer Science (JMCS)

Online: ISSN 2008-949X

Journal of Mathematics and Computer Science-JMCS (J. Math. Computer Sci.) is an international research journal of rapid publication devoted to the publication of significant articles in all areas and sub-areas of mathematics and computer science with applications.  Submitted papers must be correct, original, nontrivial, and well written. Badly written papers will be automatically dismissed at the discretion of the editor in chief. All manuscripts are refereed under the same standards a... Read more

Volume 9, Issue 3, 157-248
Articles: 1 - 8 XML export
Equilibrium Problems And Minimax Inequalities For Mappings With Noncompact Domain
Author(s): Mahdiyeh Farshidzad
Pages: 157 - 164
Fuzzy Mathematical Modeling Of Distribution Network Through Location Allocation Model In A Three-level Supply Chain Design
Author(s): Mohsen Momeni Tabar, Navid Akar, Danial Zaghi, Hamid Reza Feili, Mitra Ghaderi
Pages: 165 - 174
Numerical Solution For Nonlinear-quadratic Switching Control Systems With Time Delay
Author(s): Fateme Ghomanjani, Mohammad Hadi Farahi, Ali Vahidian Kamyad
Pages: 175-187
Model Reduction By Hermite Polynomials And Genetic Algorithm
Author(s): Hasan Nasiri Soloklo, Omid Nail, Malihe.M. Farsangi
Pages: 188-202
Convergence Analysis Of Gradient Based Iterative Algorithm For Solving Pde Constrained Optimization Problems
Author(s): R. Naseri, A. Malek
Pages: 203-215
Presenting A Hybrid Feature Selection Method Using Ig And Svm Wrapper For E-mail Spam Filtering
Author(s): Seyed Mostafa Pourhashemi, Alireza Osareh, Bita Shadgar
Pages: 216-227
A Multi-objective Resource-constrained Project-scheduling Problem Using Mean Field Annealing Neural Networks
Author(s): Mojahed Jaberi, Mohammad Jaberi
Pages: 228-239
Estimating Of Eigenvalue With Monte Carlo Method And Its Application In The Principal Components (pca)
Author(s): Kianoush Fathi Vajargah, Fatemeh Kamalzadeh
Pages: 240-248

JMCS is Abstracted, Reviewed and Indexeded in: Emerging Sources Citation Index (ESCI)

December 21, 2015

Journal of Mathematics and Computer Science (JMCS) is Abstracted, Reviewed and Indexeded in: Emerging Sources Citation Index (ESCI)         Read more